# SDR JGVR20250625001

- Difficulty date: June 25, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N334QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 14,787 hours, 9,770 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 1 AREA OF CORROSION LOCATED IN THE RH MLG WHEEL WELL, ON THE AFT SPAR LOWER CLIP INSIDE BAY 720DR, INBOARD AREA PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPAIRED CORROSION BLEND PER NETJETS ENGINEERING REQUEST FOR TECHNICAL SERVICES BY CLEANING, TREATING AND PRIMING REPAIR AREA.
